Alert archive / Wisconsin / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Aug 9, 2025, 11:14 PM CDT for Waukesha County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2025, 11:14 PM CDT (04:14 UTC)
- Expired
- Aug 10, 2025, 3:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 29 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 2:13 AM CDT | FLASH FLOOD | 3 E Waukesha, WI | Waukesha Co Emergency Managers report at least 9 responses for stranded vehicles in flood waters, between 11:48 PM and 2:13 AM (current time). One water rescue underway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
385
WGUS53 KMKX 100414
FFWMKX
WIC133-100800-
/O.NEW.KMKX.FF.W.0011.250810T0414Z-250810T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1114 PM CDT Sat Aug 9 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Eastern Waukesha County in southeastern Wisconsin...
* Until 300 AM CDT.
* At 1114 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.5 and 3 inches of rain have fallen. Additional rainfall amounts
of 1 to 2 inches are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Waukesha, New Berlin, Brookfield, Menomonee Falls, Muskego,
Pewaukee, Sussex, Wind Lake, Lisbon, Vernon, Big Bend, Lannon and
Waterford North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4284 8817 4284 8818 4284 8819 4284 8830
4319 8827 4319 8814 4284 8814
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
GEHRING1 follow-up statement
077
WGUS73 KMKX 100530
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1230 AM CDT Sun Aug 10 2025
WIC133-100800-
/O.CON.KMKX.FF.W.0011.000000T0000Z-250810T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waukesha WI-
1230 AM CDT Sun Aug 10 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING FOR EASTERN WAUKESHA COUNTY...
At 1230 AM CDT, Doppler radar and local law enforcement reported
thunderstorms producing heavy rain. Street and basement flooding in
eastern Waukesha County. Some vehicles stranded in New Berlin.
Between 2 and 5 inches of rain have fallen. Additional rainfall
amounts of 0.5 to 1.5 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Waukesha, New Berlin, Brookfield, Menomonee Falls, Muskego,
Pewaukee, Sussex, Wind Lake, Lisbon, Vernon, Big Bend, Lannon and
Waterford North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4284 8817 4284 8818 4284 8819 4284 8830
4319 8827 4319 8814 4284 8814
FLASH FLOOD...OBSERVED
$$
GEHRINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 8:28 PM CDT, 2 hours 46 minutes earlier. Its key messages:
- Flood Watch expanded to cover southeast Wisconsin tonight until 7 AM CDT Monday. Numerous thunderstorms and heavy rain are expected over se WI into portions of south central WI. Flash flooding is possible especially in urban areas including the Milwaukee metro area.
- Additional periods of storms expected Sunday afternoon into Monday, posing additional heavy rainfall potential. A Flood Watch remains in effect through 7 AM Monday morning for all of S WI.
Area forecast discussion, Aug 9, 8:28 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
828 PM CDT Sat Aug 9 2025
.KEY MESSAGES...
- Flood Watch expanded to cover southeast Wisconsin tonight
until 7 AM CDT Monday. Numerous thunderstorms and heavy rain
are expected over se WI into portions of south central WI.
Flash flooding is possible especially in urban areas including
the Milwaukee metro area.
- Additional periods of storms expected Sunday afternoon into
Monday, posing additional heavy rainfall potential. A Flood
Watch remains in effect through 7 AM Monday morning for all of
S WI.
&&
.UPDATE...
Issued 828 PM CDT Sat Aug 9 2025
925-850 mb moisture transport is increasing out of the southwest
early this evening and riding up and over the outflow boundary
over far srn WI. In addition, corfidi vector ridging is present
over se WI along the PWAT axis of 2 inches. Expect numerous
thunderstorms and heavy rain to continue over se WI including
MKE this evening. Flash flooding will likely occur in these
areas. This could continue into overnight, but also refocus
farther west into south central WI as the swly LLJ of 25 kts
broadens into that area. The Flood Watch for the potential for
flash flooding has been expanded to include all of southern WI
until 12Z Mon.
Gehring
&&
.SHORT TERM...
Issued 300 PM CDT Sat Aug 9 2025
Tonight through Sunday night:
Synopsis/Mesoanalysis: A weak surface boundary is working into
southern Wisconsin this afternoon, encouraging shower and storm
development from the Madison metro north into the Fox River Valley.
Lift from the surface boundary is being further supported by subtle
MCV extending from central Wisconsin into the Wisconsin River
Valley, with an additional MCV apparent over the Waterloo, IA
vicinity. Expect shower and storm activity to continue sagging south
and east with the surface boundary through the remainder of the
afternoon, with additional storm development anticipated this
evening as the Waterloo MCV tracks into southern Wisconsin. An
isolated strong to severe storm is possible in this activity, with
damaging winds being the primary concern. A brief lull may follow
the evening activity, with additional storm development anticipated
after midnight as the low level jet ramps up. Torrential downpours
will be possible in this evening's & overnight's storms, which could
lead to hydro impacts across the area, with the greatest potential
for impacts (particularly any flash flooding) in areas experiencing
multiple rounds of storms. Additional storm development is
anticipated Sunday afternoon into Monday morning, with development
corridors being highly dependent on MCV's & where the progressing
surface boundary settles following tonight's convection. Additional
torrential downpours and flooding potential will exist in these
storms, with potential once more being maximized in areas of
training. A Flood Watch remains in effect through 7 AM Monday to the
northwest of the Milwaukee metro, where training potential will be
greatest.
Rest Of This Afternoon & Tonight: Heat and humidity will continue,
with heat indices in the upper 90s over southeastern Wisconsin. A
few spots will briefly climb to the 100 degree mark over this part
of the area. A high swimming risk continues through the first part
of this evening at Ozaukee and Sheboygan County beaches, with a
moderate swimming risk further south. Exercise extreme caution if
heading lakeside through this evening.
Quigley
&&
.LONG TERM...
Issued 300 PM CDT Sat Aug 9 2025
Monday through Saturday:
Synopsis: The surface boundary at the center of the short term's
shower and storm chances will linger across southern Wisconsin
during the Monday-Tuesday timeframe, supporting additional periods
of showers and thunderstorms. Much like in the short term period,
weak wind shear should keep severe potential lower in any Monday-
Tuesday activity, though a still very humid air mass will support
additional torrential downpour potential (particularly on Monday).
Additional hydrologic impacts are thus possible in early week
thunderstorms, particularly in regions experiencing repeated rounds
of heavy rainfall. What's left of the surface boundary will push
east of the region Tuesday night, resulting in a brief period of
west-northwest winds & slightly less humid conditions through
Wednesday. The briefly lower humidity will be short-lived, as re-
establishing south-southeasterly winds will push dew points upward
Wednesday night through Saturday. Additional periods of showers and
storms return to the forecast during this time period as
temperatures gradually trend upward.
Monday through Tuesday: With a surface boundary still draped across
the area, additional periods of showers and embedded storms are
forecast. Chances for storms are overall higher Monday relative to
Tuesday (~40-60% Monday compared to ~15-30% Tuesday), with activity
expected to shutdown entirely by Tuesday night as the responsible
boundary pushes east of the region. Shear will remain weak through
the entirety of this time frame, making severe potential overall low
in any storm development. Still elevated humidity & precipitable
waters pooled along the surface boundary, however, will support the
continued possibility for heavy downpours. Could thus continue to
see more minor hydro impacts (urban/small stream flooding, small
rises on area rivers/creeks) through Tuesday afternoon. Have
maintained the 12Z Monday end time of the Flood Watch in this
forecast, but will continue to monitor trends in the coming
updates.
Quigley
&&
.AVIATION...
Issued 828 PM CDT Sat Aug 9 2025
Sct-bkn040-050 tnt-Sun with rounds of showers and thunderstorms.
Areas of MVFR Cigs and Vsbys tnt becoming more widespread over
south central WI on Sunday. Local low Cigs and Vsbys at times
near and after storms.
Gehring
&&
.MARINE...
Issued 300 PM CDT Sat Aug 9 2025
1002 mb low pressure will linger across Manitoba into this evening,
with 1024 mb high pressure remaining centered over the Mid-Atlantic
states. Placed between the two surface features, breezy southerly
winds will continue across the open waters through the first half of
tonight. Prevailing southerlies will gradually decrease after
midnight as the aforementioned surface high migrates east into the
Atlantic Ocean. Generally southerly winds will continue into the day
on Sunday as a weak surface front moves into western Wisconsin,
ultimately stopping short of the open waters. Periods of showers and
storms are forecast this evening through Sunday night. Widespread
severe weather is not expected, though a few storms could produce
brief gusty winds. Winds will trend south to southwesterly during
the day Monday as 1002 mb low pressure moves into the Hudson Bay.
Breezy southerly winds will continue in nearshore zones through the
rest of this afternoon, with widespread 22-25 knot gusts
anticipated. The gusts will be accompanied by elevated wave heights,
particularly from Port Washington and points north. Gusts and wave
heights will gradually taper from south to north through this
evening, with decreasing trends continuing after midnight. A Small
Craft Advisory thus remains in effect until 7 PM CDT from Port
Washington south to Winthrop Harbor, and until 10 PM CDT from Port
Washington to Sheboygan. Periods of showers and thunderstorms are
forecast this evening through early Monday morning. A few storms
could produce gusty winds, particularly this evening.
Quigley
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060 until 10 PM Saturday.
Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-WIZ067-
WIZ068-WIZ069-WIZ070-WIZ071-WIZ072 until 7 AM Monday.
LM...Small Craft Advisory...LMZ643 until 10 PM Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Aug 9, 7:52 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 752 PM CDT Sat Aug 9 2025 WIZ046-047-051-052-056>060-062>072-110100- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 752 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Flood Watch is in effect for the potential for flash flooding across all of southern Wisconsin into Monday morning. Multiple rounds of thunderstorms with heavy rain are forecast. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Flood Watch will remain in effect for the potential for flash flooding across all of southern Wisconsin into Monday morning. Multiple rounds of thunderstorms with heavy rain are forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LMZ643>646-110100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 752 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Numerous thunderstorms with frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorm chances linger into next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-110100- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 752 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Numerous thunderstorms with frequent lightning and heavy rain over the south half. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorm chances linger into next week. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 9, 6:32 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
632 PM CDT Sat Aug 9 2025
WIZ060-066-092345-
Milwaukee WI-Ozaukee WI-
632 PM CDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OZAUKEE AND
NORTHWESTERN MILWAUKEE COUNTIES THROUGH 645 PM CDT...
At 631 PM CDT, Doppler radar was tracking a strong thunderstorm over
northern Milwaukee, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Milwaukee, Mequon, Whitefish Bay, Brown Deer, Fox Point,
Bayside, Glendale, and River Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4315 8789 4314 8790 4312 8790 4309 8795
4312 8807 4318 8806 4324 8791 4321 8790
4319 8790 4318 8788
TIME...MOT...LOC 2331Z 225DEG 31KT 4315 8796
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BOXELLLocal storm report, Aug 9, 8:53 PM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
853 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM Flash Flood 1 NE West Allis 43.02N 88.01W
08/09/2025 Milwaukee WI NWS Employee
Water reported up to the bottom of car
doors.
&&
ARBSpecial weather statement, Aug 9, 10:23 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1023 PM CDT Sat Aug 9 2025
WIZ063-064-069-100415-
Rock WI-Jefferson WI-Dane WI-
1023 PM CDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ROCK...
SOUTHEASTERN DANE AND SOUTHERN JEFFERSON COUNTIES THROUGH 1115 PM
CDT...
At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Koshkonong, or near Edgerton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Edgerton, Lake Koshkonong,
Ixonia, Rome, Albion, Hebron, Sullivan, Busseyville, Helenville, Nws
Milwaukee/sullivan, and Lake Lac La Belle.
This includes the following highways...
Interstate 39/90 between mile markers 158 and 165.
Interstate 94 between mile markers 271 and 278.
Wisconsin Highway 26 between mile markers 12 and 28, and near mile
marker 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4279 8902 4289 8911 4316 8854 4290 8854
TIME...MOT...LOC 0322Z 242DEG 32KT 4286 8897
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEHRINGLocal storm report, Aug 9, 10:26 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1026 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Rain 3 SE Waukesha 42.99N 88.20W
08/09/2025 M3.35 Inch Waukesha WI Trained Spotter
Trained spotter reports 3.35 inches of rain
from 5:15 PM thru time of report (10:10 PM).
&&
BHSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:04 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 6 hr |
| Aug 9, 10:23 PM CDT | Special Weather Statement | MKX | Jefferson | 52 min |
| Aug 9, 11:29 PM CDT | Areal Flood Advisory | MKX | Waukesha | 3 hr |
| Aug 10, 12:02 AM CDT | Areal Flood Advisory | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Aug 10, 1:07 AM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Aug 10, 1:17 AM CDT | River Flood Warning | MKX | Waukesha | 7 days |
| Aug 10, 1:18 AM CDT | River Flood Warning | MKX | Milwaukee | 21 days |
| Aug 10, 1:38 AM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 4 hr |
| Aug 10, 2:03 AM CDT | River Flood Warning | MKX | Milwaukee | 21 days |
| Aug 10, 2:05 AM CDT | River Flood Warning | MKX | Milwaukee | 21 days |
| Aug 10, 2:38 AM CDT | River Flood Warning | MKX | Waukesha | 4 hr |
| Aug 10, 2:44 AM CDT | River Flood Warning | MKX | Milwaukee | 3 hr |
| Aug 10, 3:32 AM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Aug 10, 5:02 AM CDT | Areal Flood Warning | MKX | Milwaukee, Waukesha | 14 hr |
| Aug 10, 5:16 AM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Aug 10, 5:27 AM CDT | River Flood Warning | MKX | Milwaukee | 47 hr |
| Aug 10, 6:52 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Aug 10, 7:59 AM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Aug 10, 8:55 AM CDT | Flash Flood Warning | MKX | Dodge, Washington, Waukesha | 3 hr |
| Aug 10, 9:20 AM CDT | Areal Flood Warning | MKX | Ozaukee, Washington | 10 hr |
| Aug 10, 11:03 AM CDT | Areal Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 8 hr |
| Aug 10, 11:42 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Aug 10, 11:42 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Aug 10, 11:49 AM CDT | Areal Flood Warning | MKX | Dodge, Washington, Waukesha | 7 hr |
| Aug 10, 2:53 PM CDT | Marine Dense Fog Advisory | MKX | 6 hr | |
| Aug 10, 5:36 PM CDT | Areal Flood Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more | 16 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.